# SDR CALA2025013102150

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 44,459 hours, 16,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMCL SMELL ON DEP. SMELL GONE BY 14000 SMELL AGAIN TOD W/PWR CHANGE. ENG WASH LAST NT DEBRIEFED CREW. PERFORMED FIM 21-00 TASK 806, VERIFIED NO ODOR IN E/E COMPARTMENT, CARGO PITS, NO ENGINE LEAKS, INLETS AND EXHAUST CHECKED GOOD. VERIFIED ENGINE WASH OCCURED PREVIOUS STATION. PER FIM 21-00-806 ITEM A4 - ODORS IN CABIN NOT UNCOMMON AFTER AN ENGINE WASH. THIS CONDITION NOT CONSIDERED A FAULT. PLACE AIRCRAFT "ON WATCH" CONFERENCED WITH TOMC POWERPLANT DESK. OK TO CONTINUE IN SERVICE.
